# SDR ANCF201412121

- Difficulty date: December 11, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N603AV
- Make and model: Airbus A320-233
- Aircraft serial: 5840
- Aircraft time: 3,155 hours, 1,427 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Faulty
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT RUDDER TRIM LIMITER FAULT 1 & UNCOMMANDED RUDDER TRIM INPUTS.  IAW AMM 27-22-51-000-001-A THE RUDDER TRIM ACTUATOR WAS REMOVED & IAW AMM 27-22-51-400 001-A THE RUDDER TRIM ACTUATOR WAS REPLACED.  OPERATIONAL TEST OK.  ACTUATOR RUDDER TRIM PN 6137-5, SN OFF S613706901 & SN ON S613704374.
